# SDR AALA20071639

- Difficulty date: August 29, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT PILOTS BUNK INOPERATIVE.  REPAIRED EMERGENCY LIGHT AT PILOTS BUNK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
